# SDR AALA202504225570

- Difficulty date: April 12, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 44,797 hours, 18,943 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR STRUCTURE SUPPORT HAS A CRACK AT RADIUS BS 540 AND LBL 2 REMOVED AND REPLACED FLOOR SUPPORT (BREAK ASSEMBLY) ON MAIN CABIN FLOOR STRUCTURE. PER B737NG SRM51-40-02-0G.
